English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49064/83169 (59%)
Visitors : 6960077      Online Users : 47
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20649


    Title: Two-stage multiple comparisons with the average for normal distributions under heteroscedasticity
    Other Titles: 雙階段的常態分配與平均的多重比較程序當變異數不等時
    Authors: 吳淑妃;Wu, Shu-fei;Chen, Hubert J.
    Contributors: 淡江大學統計學系
    Keywords: Two-stage procedure;Monte-Carlo techniques
    Date: 2000-04-28
    Issue Date: 2009-11-30 12:54:56 (UTC+8)
    Publisher: Elsevier
    Relation: Computational Statistics and Data Analysis 33(2), pp.201-213
    DOI: 10.1016/S0167-9473(99)00052-3
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML30View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback